Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 12, Pages 1861-1868

On the basis number of the composition of different ladders with some graphs

Department of Mathematics, Faculty of Science, Yarmouk University, Irbid, Jordan

Received 31 October 2004; Revised 9 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • M. Y. M. Alzoubi, “The basis number of the Cartesian product of stars and wheels with different ladders,” Acta Mathematica Hungarica, vol. 117, no. 4, pp. 373–381, 2008. View at Publisher · View at Google Scholar
  • Reem Rafe' Ayed Al-Ta'ani, and Maref Yousef Mohammad Alzoubi, “The basis number of the lexicographic product of different ladders with paths and cycles,” Kyungpook Mathematical Journal, vol. 48, no. 2, pp. 303–315, 2008. View at Publisher · View at Google Scholar